# SDR UIEA2019120205976

- Difficulty date: November 28, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,419 hours, 17,598 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pin
- Part number: M3902932260
- Condition: Broken
- Location: A/C Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK AUTO TEMP CONTROLLER INOPERATIVE, FAILED LOW LIMIT VALVE BITE. STANDBY CONTROLLER BITE CHECKED GOOD.    T/S PER WDM 21-51-14.  FOUND PIN 21 ON D1432P BROKEN AND SHORTED.  REPLACED THE PIN IAW SWPM 20-61-00.  OPS CHECKED IAW AMM 21-51-00. NO DEFECTS NOTED.
